Alert archive / Michigan / Small Craft Advisories in 2016
Small Craft Advisory 2, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this small craft advisory at Jan 10, 2016, 8:59 PM EST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Jan 10, 2016, 8:59 PM EST (01:59 UTC)
- Expired
- Jan 12, 2016, 8:40 AM EST
- In force
- 36 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted.
262 WHUS73 KGRR 110159 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 859 PM EST SUN JAN 10 2016 LMZ844>849-111000- /O.CAN.KGRR.GL.W.0001.000000T0000Z-160111T0500Z/ /O.NEW.KGRR.SC.Y.0002.160111T0159Z-160111T2200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 859 PM EST SUN JAN 10 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST MONDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTHWEST WINDS TO 30 KNOTS THIS EVENING...BECOMING WEST AND DIMINISHING TO 15 TO 20 KNOTSMONDAY. * WAVES...4 TO 8 FEET TONIGHT DECREASING TO 2 TO 4 FEET MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
460 WHUS73 KGRR 110828 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 328 AM EST MON JAN 11 2016 LMZ844>849-111630- /O.CON.KGRR.SC.Y.0002.000000T0000Z-160111T2200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 328 AM EST MON JAN 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... * WINDS...WEST 10 TO 20 KNOTS BECOMING SOUTHWEST 10 TO 15 KNOTS. * WAVES...3 TO 5 FEET TONIGHT DECREASING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
732 WHUS73 KGRR 111557 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1057 AM EST MON JAN 11 2016 LMZ844>849-112200- /O.CON.KGRR.SC.Y.0002.000000T0000Z-160111T2200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1057 AM EST MON JAN 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... * WINDS...SOUTHWEST 10 TO 20 KNOTS...BECOMING NORTHWEST TO 30 KNOTS OVERNIGHT. * WAVES...2 TO 4 FEET...INCREASING TO 3 TO 5 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TJT
859 WHUS73 KGRR 112058 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 358 PM EST MON JAN 11 2016 LMZ844>849-120500- /O.EXT.KGRR.SC.Y.0002.000000T0000Z-160114T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 358 PM EST MON JAN 11 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST WEDNESDAY... * WINDS...SOUTHWEST 10 TO 20 KNOTS...BECOMING NORTHWEST TO 30 KNOTS OVERNIGHT. * WAVES...2 TO 4 FEET...INCREASING TO 4 TO 7 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TJT
259 WHUS73 KGRR 120220 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 920 PM EST MON JAN 11 2016 LMZ844>849-121030- /O.CON.KGRR.SC.Y.0002.000000T0000Z-160114T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 920 PM EST MON JAN 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY... * WINDS...SOUTHWEST 10 TO 20 KNOTS...BECOMING NORTHWEST TO 30 KNOTS OVERNIGHT. * WAVES...2 TO 4 FEET...INCREASING TO 4 TO 7 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
745 WHUS73 KGRR 120835 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 335 AM EST TUE JAN 12 2016 LMZ844>849-121645- /O.CON.KGRR.SC.Y.0002.000000T0000Z-160114T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 335 AM EST TUE JAN 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY... * WINDS...NORTHWEST TO 30 KNOTS. * WAVES...5 TO 10 FEET TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
822 WHUS73 KGRR 121340 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 840 AM EST TUE JAN 12 2016 LMZ844>849-122145- /O.UPG.KGRR.SC.Y.0002.000000T0000Z-160114T0000Z/ /O.NEW.KGRR.GL.W.0002.160112T1340Z-160113T0100Z/ /O.NEW.KGRR.SC.Y.0003.160113T0100Z-160114T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 840 AM EST TUE JAN 12 2016 ...GALE WARNING IN EFFECT UNTIL 8 PM EST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 7 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 8 PM EST THIS EVENING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 8 PM THIS EVENING TO 7 PM EST WEDNESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...NORTHWEST GALES TO 35 KNOTS DIMINISHING LATE TONIGHT INTO WEDNESDAY * WAVES...5 TO 10 FEET TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Jan 10, 7:04 PM EST, 1 hour 55 minutes earlier.
Area forecast discussion, Jan 10, 7:04 PM EST, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 704 PM EST SUN JAN 10 2016 LATEST UPDATE... AVIATION .SYNOPSIS... ISSUED AT 328 PM EST SUN JAN 10 2016 WINTER WILL BE IN FIRM CONTROL OVER THE NEXT WEEK AS BOUTS OF LAKE EFFECT SNOW ARE ENHANCED BY A CLIPPER MOVING THROUGH MONDAY NIGHT AND TUESDAY THAT COULD DROP SEVERAL INCHES OF SNOW. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT) ISSUED AT 328 PM EST SUN JAN 10 2016 WILL PROBABLY NEED A WINTER WEATHER ADVISORY FOR MONDAY NIGHT AND TUESDAY AS A CLIPPER MOVES THOUGH ALONG WITH AN ARCTIC FRONT. FOR TONIGHT AND MONDAY...LAKE EFFECT SNOW SHOWERS CONTINUE. DESPITE CYCLONIC FLOW AND LAKE SUPERIOR CONNECTION...ACCUMS WILL BE LIMITED BY INVERSION HEIGHTS BLO 5 KFT. FLOW GOES MORE TO THE WEST ON MONDAY SO SNOW SHOWERS SHOULD CONTINUE TO REACH WELL INLAND. INVERSION HEIGHTS ARE NO LONGER AN ISSUE ON MONDAY EVENING AS DIGGING NORTHERN STREAM SHORTWAVE TROUGH WITH SFC LOW TRACKING ACROSS LOWER MICHIGAN SHOULD BRING A PERIOD OF LAKE ENHANCED SNOW THAT COULD RESULT IN A GENERAL 3 TO 6 INCH SNOW ACROSS THE FORECAST AREA. OMEGA CROSS SECTIONS SHOW LIFT THROUGH A LOWERING DGZ LATE MONDAY NIGHT INTO TUESDAY MORNING AND AN ARCTIC FROPA MAY PROVIDE ENOUGH LOW LEVEL CONVERGENCE TO BRING A BURST OF HEAVIER SNOW DURING THAT TIME AS WELL. ALL INDICATIONS POINT TO TREACHEROUS TRAVEL FOR THE TUESDAY MORNING COMMUTE AS TEMPERATURES WILL BE TOO COLD FOR ROAD SALT TO WORK. BLOWING SNOW WILL ALSO CONTRIBUTE WITH GUSTS OVER 30 MPH POSSIBLE THROUGH TUESDAY AFTERNOON. LAKE EFFECT SNOW SHOWERS PERSIST THROUGH TUESDAY NIGHT IN NORTHWEST FLOW...ALTHOUGH ACCUMS WILL ONCE AGAIN BE LIMITED BY INVERSION HEIGHTS BLO 5 KFT AND THE DGZ NEAR THE GROUND IN VERY COLD AND DRY AIRMASS. .LONG TERM...(WEDNESDAY THROUGH SUNDAY) ISSUED AT 328 PM EST SUN JAN 10 2016 TEMPERATURES WILL CONTINUE TO AVERAGE BELOW NORMAL THROUGH THE LONG RANGE FORECAST PERIOD WITH INTERMITTENT SNOW SHOWERS DAILY. A WEAK CLIPPER SYSTEM AND UPPER DISTURBANCE WILL BRING MORE SNOW SHOWERS WEDNESDAY. LAKE EFFECT SNOW SHOWERS WILL CONTINUE TO DEVELOP AS WELL WITH H8 TEMPS DOWN AROUND -14 C. LAKE EFFECT SNOW SHOWERS WILL TAPER OFF THURSDAY AS H8 TEMPS MODERATE. THE PERIOD FROM FRIDAY THROUGH SATURDAY INTO SUNDAY LOOKS MORE ACTIVE ONCE AGAIN AS THERE IS POTENTIAL FOR A LOW PRESSURE SYSTEM TO DEVELOP OVER THE SOUTHERN PLAINS OR ARKLATEX REGIONS AND THEN TRACK NE. THE 12Z ECMWF IN PARTICULAR SHOWS POTENTIAL FOR SIGNIFICANT ACCUMULATING SNOW FOR SOUTHERN LWR MI FRIDAY NIGHT INTO SATURDAY. HOWEVER THERE ARE LARGER MEDIUM RANGE GUIDANCE DISCREPANCIES REGARDING THE EVOLUTION OF THE WX PATTERN THAT FAR OUT IN TIME. THEREFORE THERE IS STILL A FAIR AMOUNT OF UNCERTAINTY IN THE FCST FRIDAY THROUGH NEXT WEEKEND. FOR INSTANCE 12Z GFS GUIDANCE TAKES A SOUTHERN STREAM SYSTEM MUCH FURTHER SE THAN THE 12Z ECMWF AND THE FIM ONLY HINTS AT A STRONGER SYSTEM FOR THE EAST COAST LATE NEXT WEEKEND. THE 12Z GLOBAL GEM ALSO DOES NOT SUGGEST A STRONG SYNOPTIC SYSTEM WOULD AFFECT OUR REGION NEXT WEEKEND BUT IT DOES SUGGEST TEMPS BY THEN WILL AVERAGE MUCH BELOW NORMAL. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 704 PM EST SUN JAN 10 2016 SOUTHWEST LOWER MICHIGAN WILL BE IN A LAKE EFFECT REGIME BOTH TONIGHT AND ON MONDAY. THE LAKE EFFECT SNOW WILL BE FAIRLY LIGHT TONIGHT/MONDAY. EXPECTING MAINLY MVFR CEILINGS TONIGHT AS THE CLOUDS CONTINUE TO ROLL INLAND OFF THE LAKE. SNOW SHOWERS WILL BRING VARIABLE VISIBILITIES BETWEEN VFR AND MVFR MOSTLY. AT TIMES HOWEVER THE HEAVIER SNOW SHOWERS WILL DIP VISIBILITIES INTO THE IFR CATEGORY. ON MONDAY EXPECTING MVFR AND INCREASING CHANCES FOR VFR CEILINGS INLAND AS THE FLOW SHIFTS TO THE SOUTHWEST. VISIBILITIES WILL RANGE FROM VFR TO OCCASIONALLY MVFR ON MONDAY. A LAKE ENHANCED HEAVIER SNOW WILL DEVELOP ACROSS WESTERN LOWER MICHIGAN LATE MONDAY AFTERNOON AND EARLY EVENING...AFTER 21Z OR SO. KMKG AND KAZO WILL BE MOST IMPACTED THROUGH 00Z. A WIDESPREAD SNOW DEVELOPS JUST BEYOND THE TAF PERIOD OR AFTER 00Z MONDAY EVENING. THIS SNOW LOOKS TO BE HEAVY TOWARDS THE LAKESHORE MONDAY NIGHT...BUT ALL AREAS WILL SEE SNOW. && .MARINE... ISSUED AT 328 PM EST SUN JAN 10 2016 GALE WARNING CONTINUES INTO THE EVENING...BUT WIND GUSTS WILL BE DIMINISHING BY EARLY EVENING AND THE WARNING WILL BE DOWNGRADED TO A SMALL CRAFT ADVISORY. && .HYDROLOGY... ISSUED AT 1126 AM EST SAT JAN 9 2016 MINOR RIVER FLOODING CONCERNS EXIST AS WE HEAD THROUGH THE NEXT SEVERAL DAYS. KEY QUESTIONS LINGER IN THE DETAILS...SUCH AS HOW MUCH RUNOFF RESULTS FROM RAINFALL AND SNOWMELT...IN ADDITION TO THE ONSET OF SUB-FREEZING TEMPERATURES. GUIDANCE CONTINUES TO SUGGEST THAT RAINFALL WILL QUICKLY CHANGE TO SNOW LATE THIS EVENING NEAR AND ALONG I-196...AS WELL AS NORTH AND WEST OF GRAND RAPIDS. THE DIFFICULTY IN TIMING THIS TRANSITION INCREASES FURTHER SOUTH AND EAST OF GRAND RAPIDS. THIS IS WHERE MUCH OF THE CONCERN EXISTS FOR RIVERS TO HAVE QUICKER RESPONSES AND POSSIBLY REACH/EXCEED BANKFULL. RAINFALL AND SNOWMELT HAS ALREADY LED TO WITHIN BANK RISES AND IF MOISTURE REMAINS IN LIQUID FORM FOR A LONGER PERIOD...WE MAY EASILY REACH BANKFULL. FLOOD ADVISORIES HAVE BEEN ISSUED FOR EAGLE (EAGM4)...HOLT (HHTM4)...MAPLE RAPIDS (MRPM4) AND IONIA (IONM4). CURRENT FORECASTS INCLUDE 48HR PRECIP AND ARE RATHER CONSERVATIVE...ACCOUNTING FOR FREEZE UP THAT MAY OCCUR QUICKER THAN EXPECTED JUST A FEW DAYS AGO. ADDITIONAL SNOWFALL IS EXPECTED THROUGH THE WEEK WITH TEMPERATURES THAT REMAIN BELOW FREEZING. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...GALE WARNING UNTIL MIDNIGHT EST TONIGHT FOR LMZ844>849. && SYNOPSIS...OSTUNO SHORT TERM...OSTUNO LONG TERM...LAURENS AVIATION...DUKE HYDROLOGY...JAM MARINE...OSTUNO
Hazardous weather outlook, Jan 10, 7:29 AM EST, 13 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 729 AM EST SUN JAN 10 2016 MIZ037>040-043>046-050>052-056>059-064>067-071>074-111230- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 729 AM EST SUN JAN 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT GUSTY WINDS COMBINED WITH LIGHT SNOW SHOWERS WILL RESULT IN SOME BLOWING AND DRIFTING SNOW INTO MID AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A SIGNIFICANT LAKE ENHANCED SNOWFALL IS EXPECTED MONDAY EVENING INTO WEDNESDAY MORNING. AREA NEAR AND WEST OF US-131 COULD SEE SIGNIFICANT SNOWFALL DURING THIS TIME. EXPECT GUSTY WINDS TO CAUSE BLOWING AND DRIFTING SNOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LMZ844>849-111230- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 729 AM EST SUN JAN 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT GALE FORCE WINDS AND WAVES TO 10 FEET WILL RESULT IN VERY HAZARDOUS CONDITIONS IN THE NEAR SHORE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WINDS AND WAVES WILL CONTINUE TO BE HAZARDOUS TO SMALL CRAFT INTO THURSDAY. GALES ARE POSSIBLE AGAIN ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. WDM
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 3:35 AM EST | Winter Weather Advisory | GRR | Allegan, Barry, Calhoun, Clare, Clinton, Eaton and 17 more | 39 hr |
| Jan 11, 3:01 PM EST | Winter Storm Warning | GRR | Allegan, Kalamazoo, Lake, Mason, Muskegon, Newaygo and 3 more | 28 hr |
Nearby
Small Craft Advisories in Michigan, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.